# SDR 06FDEA0069

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA. 400, STR 22L WAS ACCOMPLISHED IAW SRM   53-30-3 FIG.3 BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE,   SIZE, MATERIAL TYPE AND THICKNESS, FASTENERS NUMBERS AND SPACING, GENERAL   WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR.
